MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GARMENT,DVT,INT,GEN1,CALF,MEDIUM

Medline Industries, LP MEDLINE; GARMENT,DVT,INT,GEN1,CALF,MEDIUM
Catalog Number MDS601MD
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sequential compression device (scd) sleeves were often alarming and the issue would resolve upon changing the product (the scd sleeve), and upon review it was found that the item was defective and not providing an adequate seal.
 
Additional Manufacturer Narrative
The customer reported that sequential compression device (scd) sleeves were often alarming and the issue would resolve upon changing the product, and that the item was defective and not providing an adequate seal; this did not cause harm to any patient.One pair of dvt sleeves was received, and inadequate sealing was identified near the top of the inner air bladder on one of the sleeves; the opening measured approximately 1¿1.5 inches.Based on the information provided, medline was able to confirm the reported issue and that the product failed to meet specifications.The vendor determined that the root cause of the reported issue is the lack of standardized restart controls for cold-mold operating conditions in the production process.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GARMENT,DVT,INT,GEN1,CALF,MEDIUM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50932085
Report Number1417592-2026-53025
Device Sequence Number9589126
Product Code JOW
UDI-Device Identifier10080196561513
UDI-Public10080196561513
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS601MD
Device Lot Number40125080001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown